# SDR WX0A2025031432352

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 17,915 hours, 9,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA2 FLASHLIGHT INOP / REMOVED AND INSTALLED NEW BATTERY IN FA2 EMERGENCY FLASHLIGHT IAW LOPA. OPS CHECK GOOD."
